# SDR QXEA2021062800323

- Difficulty date: June 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 27,796 hours, 30,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843103
- Condition: Corroded
- Location: Bs 670-698
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT RAIL 25 FROM FSX670-X698,Y-24 IS CORRODED BEYOND LIMITS. REPLACED EQUIPMENT RAIL 25 IAW SRM 51-40-07-02-01, 51-42-05-02-01, 51-42-45-02-01.
